Madison, WI  Hao Huang
  • Email: hao.huang at emory dot edu
  • Office address:

    MSC E432, 
    Department of Mathematics & Computer Science,
    Emory University,
    400 Dowman Drive,
    Atlanta, GA 30322.


 

I am currently a tenure-track Assistant Professor in the Math & CS Department at Emory University.


My previous position was a postdoctoral fellow at the Institute for Mathematics and its Applications at UMN, participating in the annual program: Thematic Year on Discrete Structures: Analysis and Application. From Sep 2012 to Aug 2014, I was a postdoctoral member at the School of Mathematics at Institute for Advanced Study, Princeton and DIMACS at Rutgers University. Prior to that, I received the Ph.D degree in Jun, 2012, from Department of Mathematics, UCLA. My thesis advisor was Professor Benny Sudakov.  (Click for a nice photo of our combinatorics group at UCLA).

I completed my B.S. degree in School of Mathematical Sciences, Peking University back in 2007.


Curriculum Vitae (Oct, 2013)

 


Research interest


My research interests include extremal combinatorics, probabilistic/algebraic methods, spectral graph theory, structural graph theory, and theoretical computer science.

For more details, please click on my research statement a few lines above.

Here is a list of my favorite open problems.



Co-authors

 

Noga Alon, Y. Anbalagan, Harout Aydinian, Tom Bohman, Shagnik Das, Jacob Fox, Peter Frankl, Jie Han, Choongbum Lee, Nati Linial, Po-Shen Loh, Shachar Lovett, Jie Ma, Humberto Naves, Sergey Norin, Yuval Peled, Vojtech Rodl, Andrzej Rucinski, Asaf Shapira, Benny Sudakov, Adrian Vetta, Hehui Wu, Alexander Yu, Raphy Yuster, Yi Zhao.



Publications & Preprints

  1. A counterexample to the Alon-Saks-Seymour conjecture and related problems (with B. Sudakov), Combinatorica 32 (2012), 205-219.
  2. Bandwidth theorem for random graphs (with C. Lee and B. Sudakov), Journal of Combinatorial Theory, Series B 102 (2012), 14-37.
  3. Quasi-randomness of graph balanced cut properties (with C. Lee), Random Structures & Algorithms, 41 (2012), 124-145.
  4. Nonnegative k-sums, fractional covers, and probability of small deviations (with N. Alon and B. Sudakov), Journal of Combinatorial Theory, Series B, 102 (2012), 784-796.
  5. Large matchings in uniform hypergraphs and the conjectures of Erdos and Samuels (with N. Alon, P. Frankl, V. Rodl, A. Rucinski, and B. Sudakov), Journal of Combinatorial Theory, Series A, 119 (2012), 1200-1215.
  6. The size of a hypergraph and its matching number (with P. Loh, B. Sudakov), Combinatorics, Probability and Computing, 21 (2012), 442-450.
  7. Large feedback arc sets, high minimum degree subgraphs, and long cycles in Eulerian digraphs (with J. Ma, A. Shapira, B. Sudakov, and R. Yuster), Combinatorics, Probability and Computing, 22 (2013), 859-873.
  8. A problem of Erdos on the minimum number of k-cliques (with S. Das, J. Ma, H. Naves, and B. Sudakov), Journal of Combinatorial Theory, Series B, 103 (2013), 344-373.
  9. On the densities of cliques and independent sets in graphs (with N. Linial, H. Naves, Y. Peled, and B. Sudakov), to appear in Combinatorica.
  10. On the 3-local profiles of graphs (with N. Linial, H. Naves, Y. Peled, and B. Sudakov), J. Graph Theory, 76 (2014), 236-248.
  11. On the maximum induced density of directed stars and related problems, SIAM Journal on Discrete Mathematics, 28-1 (2014), 92-98.
  12. The minimum number of nonnegative edges in hypergraphs (with B. Sudakov), The Electronic Journal of Combinatorics, 21(3) (2014), P3.7.
  13. Maximizing the number of nonnegatives subsets (with N. Alon, H. Aydinian), SIAM Journal on Discrete Mathematics, 28-2 (2014), 811-816.
  14. More on the bipartite decomposition of random graphs (with N. Alon, T. Bohman), to appear in Journal of Graph Theory.
  15. Large supports are required for well-supported Nash equilibria (with Y. Anbalagan, S. Lovett, S. Norin, A. Vetta, and H. Wu), to appear in Proceedings of 18th on Approximation Algorithms for Combinatorial Optimization Problems (APPROX), 2015.
  16. On graphs decomposable into induced matchings of linear sizes (with J. Fox, B. Sudakov), to appear in Bull. London Math. Soc.
  17. A note on the double-critical graph conjecture (with A. Yu), submitted.
  18. Degree versions of the Erdos-Ko-Rado Theorem and Erdos hypergraph matching conjecture (with Y. Zhao), to appear in Journal of Combinatorial Theory, Series A.
  19. A degree version of the Hilton-Milner Theorem (with P. Frankl, J. Han and Y. Zhao), submitted.

Upcoming talks

 
Recent talks


Teaching


Grants and Awards



Professional Experience


Miscellaneous


Useful Links

This webpage was last updated on Aug 19, 2015.